Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have Factor 5, lupus anticoagulant, DVT in leg. Itchy, fluid filled blisters in leg. Normal symptoms?

I recently had a dvt in my leg. I also have been diagnosed with factor 5 and lupus anticoagulant . I am on warfarin now for it. In the last few days I have been getting blisters on my affected leg. These blisters are small (about the size on the tip of a penicle). The leg also itches a lot. When they pop a clear fluid is discharged from them. I am just wondering if these are normal symptoms.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Since you already have pre-existing DVT, lupus and factor 5 deficiencies, you are likely to develop these lesions and they occur quite often in these patients.

Please do take the relevant measures to prevent them from worsening like limb elevation. Continue to take warfarin. You may need a few sterile dressings for the blisters.

Hope this helps.

Get well soon.

Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor